On tangential matrix interpolation

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The paper presents an algebraic approach, using polynomial and rational models over an arbitrary field, to tangential interpolation problems, both by polynomial as well as rational matrix functions. Appropriate extensions of scalar problems, associated with the names of Lagrange (first order), Hermite (high order) and Newton (recursive) are derived. The relation of interpolation problems to the matrix Chinese remainder theorem are clarified. Some two sided interpolation problems are discussed, using the theory of tensored functional models.

Original languageEnglish
Pages (from-to)2018-2059
Number of pages42
JournalLinear Algebra and Its Applications
Issue number11-12
StatePublished - 30 Dec 2010


  • Chinese remainder theorem
  • Functional models
  • Tangential interpolation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On tangential matrix interpolation'. Together they form a unique fingerprint.

Cite this